# SDR YENA2025100801011

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 84,460 hours, 30,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 613, HPN-FLL.  AFT CARGO LEFT RESERVOIR OF THE OFFWING ESCAPE SLIDE FLEXIBLE CONTROL ASSY FROM ACFT IS MISSING NOT VISIBLE.  CAREFULLY PULLED THE END OF THE WIRE OUT OF THE FLEXIBLE CONTROL ASSY AND RE-ENGAGED THE END OF THE WIRE IN THE SLOT OF THE FLEXIBLE CONTROL ASSY OF THE RESERVOIR PER AMM 25-62-46.
